MAUDE Adverse Event Report: COOPERSURGICAL, INC. LEEP PRECISION GENERATOR; ELECTROSURGICAL SYSTEM GENERATOR

COOPERSURGICAL, INC. LEEP PRECISION GENERATOR; ELECTROSURGICAL SYSTEM GENERATOR
Model Number LP-20-120
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure on (b)(6) 2025, the leep would turn on, but would not purge, cut, or coag.Customer stated that nothing seems to function.Procedure was completed with another device.No patient harm reported.No additional information available.Device to be returned for repair.Leep lp-20-120 2025-06-0000530.
 
Additional Manufacturer Narrative
Device is being returned for repair.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Updated: b4, d9, g3, g6, h2, h3, h4, h6, h7, h11.Distribution history: this complaint unit was manufactured at csi on 06/9/2017 and shipped on 8/21/2017.Manufacturing record review: dhrs 222987 & 224637 were reviewed and no non-conformities, related to the complaint condition, were noted.Service history record: this unit was serviced 8/8/2019 for an update to c21 and in 2022 under a recall to update the main board with the latest updates to components on the main board.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Majority of complaints were not confirmed.One was found with a shorted c21 component and deemed as an isolated incident.Product receipt: the complaint unit was returned 06/25/2025.Visual evaluation: visual examination of the complaint unit revealed physical damage.One of the rubber feet (bumpers) was missing and a transformer on the back end of the board on l1 had been completely separated and loose in the chassis.Functional evaluation: complaint unit was functionally evaluated and found to not function properly.Root cause: given the age of the device and damage observed, the root cause is attributed to wear and tear.The transformer is secured in place with a ty-wrap and this unit has no previous record of service concerning this complaint unit where there was power but no output in any mode or no smoke evacuation (purge) function.For the transformer to have been disconnected (broken leads) indicates it was impacted or handled roughly over time to eventually wear away the leads.The observable failure noted by the customer is in line with the transformer no longer being connected.It feeds the rf power, 5v and 15v, the circuitry uses.The unit was evaluated, repaired, tested to specifications free of defects and returned to the customer.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary.

Brand Name
LEEP PRECISION GENERATOR
Common Device Name
ELECTROSURGICAL SYSTEM GENERATOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key22373510
Report Number1216677-2025-00036
Device Sequence Number18146819
Product Code HGI
UDI-Device Identifier00888937014235
UDI-Public(01)00888937014235
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K963653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP-20-120
Device Catalogue NumberLP-20-120
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown